# SDR QXEA2018070200249

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 27,391 hours, 29,011 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 24L AT FS X 230. CUT OUT CORRODED SECTION ON STRINGER 24L AT FS X230 IAW RD84-53-8916. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. REPAIRED STRINGER 24 LT AT FS X230 IAW RD84-53-8916.
